You are using an outdated browser. Please upgrade your browser to improve your experience.
Posted on 12-01-2010
Osteoporosis Drugs, Bisphosphonates Linked To Rare Thigh Bone Fracture Risk
On October 13th, the FDA released a "warning" on all bisphosphonate medications such as Boniva and Fosamax. Most of you are aware of the stand we in the alternative health field have taken against these types of drugs. We have been warning people for years that these drugs actually cause the bones to become brittle. We now have proof.
Here is an excerpt from an article posted by "Medical News Today":
femoral fracture, an
uncommon type of thigh bone fracture is more common among patients with osteoporosis who
receive bisphosphonate medications, the FDA (Food and Drug Administration) has
warned. The FDA says the warning has been issued because patients with this
rare type of femoral fracture are predominantly those taking bisphosphonates.
The femoral fracture risk will be added to the labels of bisphosphonates drugs administered to osteoporosis patients, the FDA adds. When patients pick up their prescription, they will also be informed of this risk in their medication guide.
Remember that the best prevention for Osteoporosis is eliminating sodas from your diet (they rob the bones of calcium) and eat calcium rich foods such as dark, leafy greens and raw almonds, as well as supplementing with a good Calcium/Magnesium/Vit D . In addition, the body can only absorb a certain amount of calcium at one time so spread your dose to two or three times a day. Try Nature's Sunshine's Skeletal Strength, Calcium Magnesium Syner-Pro or their Liquid Calcium.
In most countries, people get far less calcium in their diets than we do here in the U.S. yet we have a significantly higher rate of Osteoporosis!! You are what you eat and drink, folks!! One of the best things you can do for your bones is put down that soft drink and go do some light, weight bearing exercise.
Shew, ND, CTN, CNC
Certified Life Strategies Coach
"Let your food be your medicine, let your medicine be your food". Hippocrates
There are no comments for this post. Please use the form below to post a comment.